Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from chills, fatigue, body pain, extreme sweating. Prescribed with penicillin. Do I have Reynaud's disease?

Hello, I am a 65 year old female and for the past couple of days I have been suffering from total body pain, complete body weakness, shivering/chills (no fever or elevated body temperature-my body temperature is 96.2 F), extreme sweating (usually at night), hunger (absence of appetite ), abnormal body gait, decreased movement, difficulty standing, muscle weakness , and a color change (paleness). I have been under a lot of emotional stress lately; the doctor prescribed me penicillin , but it doesn t seem to be working. Is it possible that I have Raynaud phenomenon?? (I don t have blue colored extremities, however)
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Pulmonologist 's  Response
thanks for your query
only from that history its not possible to tell that you have reynaud's disease.
reynaud's phenomenon in reynauds disease has a typical characteristics on exposure to cold i.e. cynosis followed by pallor followed by redness of the extrimities.
the history given by you probably suggests a chronic disease like connective tissue disorder, tuberculosis and chronic fatigue syndrome
so i will suggest you the following investigations -
1. serum ANA
2. serum anti-ds DNA
3. complete hemogram
4. Hb%
5. chest x-ray PA view
6. EMG of the affected muscle
7. serum urea, creatinine and electrolytes
8. ECG
by these investigations you should get a clue to the diagnosis of your disease
thank you
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor